Paradox
©
Fisana

Jump to content


Photo
- - - - -

Does anyone know how much cubes affect blood pressure/ heart rhythm ?


  • Please log in to reply
7 replies to this topic

#1 Amped313

Amped313

    Mycophiliac

  • Free Member
  • 80 posts

Posted 05 January 2020 - 11:55 PM

Hey family I just found out my heart went into a tachycardia rhythm I'm being treated with a blood thinner (Eliquis) and a pressure medication (Metoprolol). In 2 weeks I'm going in to get zapped to bring it back into the correct rhythm. Has anyone else had this experience or some worthwhile advice, obviously I'd like to partake this weekend but I'd like to know the most I can before I decide. Thanks all much love !!

#2 Juthro

Juthro

    dope smoking hillbilly

  • OG VIP
  • 7,867 posts

Donator


Awards Bar:

Posted 06 January 2020 - 12:23 AM

I will offer no advice on the medical end, that's above my paygrade.  IMHO, you should talk to a doctor about that, even if it's just a consultation from someone other than your regular physician.

 

With that said, I still trip, and I've been suffering from hypertension for well over two decades, it's a genetic thing, all of my siblings suffer from it as well.  At least the ones that are still with us.

 

Wishing you wellness, no matter your choice


Edited by Juthro, 06 January 2020 - 12:24 AM.

  • -=Zeus=-, Moonless and Amped313 like this

#3 happy4nic8r

happy4nic8r

    cyans rule!!

  • OG VIP
  • 3,596 posts

Donator


Awards Bar:

Posted 07 January 2020 - 12:03 PM

I have no heart problems, but have had blood pressure drop to below normal standards for comfort, like 65/40. I only know this because someone was trying to send me to the hospital and I was telling them I was fine to leave me the fuck alone, and they compromised on taking my b.p., then wanted to send me. Can't get good trip help these days. I was fine. It was just some really powerful shit. 

Under normal circumstances I would agree that if you could find someone knowledgeable in this field, and could talk to them, you might find the opinion of one person who wouldn't be published in that field, most likely. Now you have two opinions from experienced travelers of two different health angles. 

You takes the pill, you takes your chances. How scary is death to you? I want to be there for mine. Its a once in a lifetime experience. 

I wouldn't do anything to hasten, or only partially take me there if I could plan that far ahead.

My policy has always been to take increasingly bigger doses until it felt right. 

I don't start out large and then dial back.

Safety first. Hospitals are no place to trip I've found.


  • Amped313 likes this

#4 Dabluebonic

Dabluebonic

    Mycophage

  • Free Member
  • 142 posts

Posted 08 January 2020 - 08:48 AM

I would definitely ask your doctor. Sometimes on the "come up" i experience high blood pressure. I havent monitored it but i can feel my face heat up. Then BAM!! Im trippin balls lol

#5 Insearchof1075

Insearchof1075

    Mycophage

  • Free Member
  • 104 posts

Posted 08 January 2020 - 08:09 PM

Sorry to hear that brother. I deal with these things often at my job. We convert people on a daily basis in the ER from various rhythms like afib, svt,..etc. My advice would be to hold off on the mushrooms until you get it fixed. I’ve never had a patient come through the ER on mushrooms with any type of cardiac dysthymia or blood pressure issue BUT you sure as hell don’t want to go to the ER if your heart does some funky rhythm while you’re tripping.
  • Amped313 likes this

#6 deepblueseawhale

deepblueseawhale

    Mycophiliac

  • Free Member
  • 42 posts

Posted 09 January 2020 - 04:46 AM

Both blood thinners and heart issues are a contraindication in serious work with psychedelic medicines, or any work in expanded states of consciousness.  

The problem is not in the mushroom itself, but that with any serious internalized work you might get into states of consciouness that are really difficult, anxiety provoking and demanding, not just on your psyche, but on your body and heart as well.

I would suggest you avoid any medicine work, until you get these issues cleared.

Then again, usage of smaller doses and opened eye experiences might be fine (at your own risk of course).


  • Insearchof1075 likes this

#7 Amped313

Amped313

    Mycophiliac

  • Free Member
  • 80 posts

Posted 11 January 2020 - 04:11 AM

Sorry to hear that brother. I deal with these things often at my job. We convert people on a daily basis in the ER from various rhythms like afib, svt,..etc. My advice would be to hold off on the mushrooms until you get it fixed. I’ve never had a patient come through the ER on mushrooms with any type of cardiac dysthymia or blood pressure issue BUT you sure as hell don’t want to go to the ER if your heart does some funky rhythm while you’re tripping.


I'm having the cardioversion on Tuesday, what kills me the most is I've just finished my first grow and I've only been able to enjoy the fruits of my labor (hee hee) but once and a wee amount at that, but I'll wait an see. God willing the procedure takes and my future has many trips in it. Thanks for chiming in !!

#8 Insearchof1075

Insearchof1075

    Mycophage

  • Free Member
  • 104 posts

Posted 11 January 2020 - 12:31 PM

You’ll do fine and be back on the trip train in no time..lol. They’ll probably give you a little versed or propofol..sometimes something called etomidate. You’ll go into to the twilight zone and wake up all better. Seen it a hundred times.




Like Mycotopia? Become a member today!